Sale!

Cipla Cofsils Cough Syrup | 100ml Relief from Cough, Sore throat & Cold | Natural Ingredients, Non Drowsy

Original price was: $20.00.Current price is: $8.99.

-55%

Cipla Cofsils Cough Syrup

MANUFACTURER
Cipla Health Ltd
SALT COMPOSITION
Diphenhydramine (14.08mg/5ml) + Ammonium Chloride (138mg/5ml) + Sodium Citrate (57.03mg/5ml)
STORAGE
Store below 30°C

(8 customer reviews)
Cipla Cofsils Cough Syrup
Cipla Cofsils Cough Syrup | 100ml Relief from Cough, Sore throat & Cold | Natural Ingredients, Non Drowsy $20.00 Original price was: $20.00.$8.99Current price is: $8.99.

Free worldwide shipping on all orders over $50

  • 30 days easy returns
  • Order yours before 2.30pm for same day dispatch
Guaranteed Safe Checkout

Cipla Cofsils Cough Syrup

PRODUCT INTRODUCTION
Cofsils Cough Syrup is used in the treatment of cough. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. It also thins mucus in the nose, windpipe, and lungs, making it easier to cough out.

Cofsils Cough Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects of this medicine include stomach pain, coordination impaired, thickened respiratory tract secretions, and allergic reactions. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before you start taking this medicine it is important to inform your doctor if you are suffering from liver or kidney disease. You should also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.

USES OF COFSILS SYRUP:

Treatment of Cough
BENEFITS OF COFSILS SYRUP
In Treatment of Cough

Cough is a sudden, forceful expulsion of air that helps clear any mucus or irritant in the throat or airways. If it happens more frequently, due to an underlying disease or an allergy, it can be bothersome. Cofsils Cough Syrup helps to loosen thick mucus and reduces its stickiness, making it easier to cough out. This makes it easier for air to move in and out. It will also relieve allergy symptoms like watery eyes, sneezing, runny nose or throat irritation and help you carry out your daily activities more easily. Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.

SIDE EFFECTS OF COFSILS SYRUP:

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them.

Common side effects of Cofsils:

Stomach pain/epigastric pain
Dizziness
Sleepiness
Impaired coordination
Thickened respiratory tract secretions
Allergic reaction

HOW TO USE COFSILS SYRUP:

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cofsils Cough Syrup may be taken with or without food, but it is better to take it at a fixed time.

HOW COFSILS SYRUP WORKS:

Cofsils Cough Syrup is a combination of three medicines: Diphenhydramine, Ammonium chloride and Sodium citrate, which relieves cough. Diphenhydramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Ammonium chloride is an expectorant which decreases the stickiness of mucus (phlegm) and helps in its removal from the airways. Sodium citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out.

Additional information

Weight 300 g
Dimensions 15 × 5 cm
UNSPSC Code

51000000 (Drugs and Pharmaceutical Products) Report an incorrect code

Product Dimensions ‏

‎ 15 x 15 x 5 cm; 300 Grams

Date First Available ‏

‎ 3 May 2022

ASIN ‏

‎ B09ZF83WGH

Item model number ‏

‎ HP-252-Ay

Country of Origin ‏

‎ India

Packer ‏

‎ 8800868696

Importer ‏

‎ IMC

Item Weight ‏

‎ 300 g

Item Dimensions LxWxH ‏

‎ 15 x 15 x 5 Centimeters

Net Quantity ‏

‎ 300.0 millilitre

Generic Name ‏

‎ Cipla Cofsils Naturals Cough Syrup | 100ml (Pack of 3) | Relief from Cough, Sore throat & Cold | Natural Ingredients, Non Drowsy

Manufacturer ‏

Cipla, ‎ Tirupati Medicare Ltd, ‎ Tirupati Medicare Ltd, Cipla

8 reviews for Cipla Cofsils Cough Syrup | 100ml Relief from Cough, Sore throat & Cold | Natural Ingredients, Non Drowsy

  1. Zulfiqar

    It has good effect gives relief

  2. Placeholder

    Good product as compared to honitus

  3. Biplob sar

    Very smooth. Instant relief from cough, fever

  4. Sudhi

    Relieves throat itching and cough within reasonable time. Tastes good.

  5. BIDESH BANDYOPADHYAY

    Ayurvedic and have good after taste. This syrup gives comfort to throat and do not have typical medicial-cough-syrupy smell.

  6. Aravind Kumar S

    Good

  7. MUKARRAM HOSSAIN

    very very bad.

  8. PW

    This is one of the best tasting Ayurvedic Syrup in the market. It is definitely worth having in the house.

Only logged in customers who have purchased this product may leave a review.